# SDR CALA2017080802487

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N521241
- Condition: Corroded
- Location: Bs 1379
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 1379, BELOW STRINGER 26R HAS CORROSION.  BLENDED AND FOUND TO BE OUT OF LIMITS IAW SRM 853-00-53, FIG 101, DETAIL V. REMOVED, LOCATED, DRILLED AND INSTALLED A NEW INTERCOSTAL IAW SRM 51-40-02, PAR 4,7, FIG 3 ,8,12, AND 51-40-05, PAR 4, FIG 2.
